# SDR AUS20011080

- Difficulty date: October 16, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: FK29501
- Condition: Leaking
- Location: Fuel Dist
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE FUEL NOZZLE SUPPLY TUBE LEAKING.
